Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 123, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 7:45 PM CDT for 9 counties in Minnesota. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 7:45 PM CDT (00:45 UTC)
- Expired
- May 12, 2022, 8:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Carver County, MN, Hennepin County, MN, McLeod County, MN, Meeker County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 33 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 7:45 PM CDT | TSTM WND GST 63 | 2 Ssw Maple Lake, MN | MESONET STATION EW1587 MAPLE LAKE. |
| May 12, 8:19 PM CDT | TSTM WND GST 67 | 1 Wsw Shakopee, MN | |
| May 12, 8:30 PM CDT | TSTM WND GST 58 | Crystal Airport, MN | |
| May 12, 8:53 PM CDT | TSTM WND GST 53 | 2 E Richfield, MN | ASOS STATION KMSP MINNEAPOLIS-ST. PAUL AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 5:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1318 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2443 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
279
WUUS53 KMPX 130045
SVRMPX
MNC003-019-053-085-093-139-141-143-171-130145-
/O.NEW.KMPX.SV.W.0123.220513T0045Z-220513T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
745 PM CDT Thu May 12 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Hennepin County in east central Minnesota...
Wright County in central Minnesota...
Eastern Meeker County in central Minnesota...
Sibley County in central Minnesota...
Scott County in east central Minnesota...
Western Anoka County in east central Minnesota...
McLeod County in central Minnesota...
Southern Sherburne County in central Minnesota...
Carver County in east central Minnesota...
* Until 845 PM CDT.
* At 744 PM CDT, severe thunderstorms were located along a line
extending from near Montrose to Green Isle to near Le Sueur, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Buffalo around 750 PM CDT.
Delano around 755 PM CDT.
Belle Plaine, Rockford and Cologne around 800 PM CDT.
New Prague, Jordan, Medina, Independence and Maple Plain around
805 PM CDT.
Maple Grove, St. Michael, Otsego, Rogers and Corcoran around 810
PM CDT.
Plymouth around 815 PM CDT.
Minneapolis, Brooklyn Park, Shakopee, Brooklyn Center and Savage
around 820 PM CDT.
Coon Rapids, Burnsville, Fridley, Columbia Heights and Spring Lake
Park around 825 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.
&&
LAT...LON 4532 9449 4532 9439 4528 9436 4528 9427
4532 9422 4530 9416 4535 9409 4542 9405
4541 9320 4504 9323 4488 9318 4481 9325
4479 9333 4454 9328 4455 9391 4451 9388
4446 9393 4445 9448
TIME...MOT...LOC 0044Z 262DEG 45KT 4509 9398 4468 9401 4448 9396
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff3 follow-up statements
660
WWUS53 KMPX 130102
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
802 PM CDT Thu May 12 2022
MNC003-019-053-085-093-139-141-143-171-130145-
/O.CON.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Hennepin MN-Wright MN-Meeker MN-Sibley MN-Scott MN-Anoka MN-
McLeod MN-Sherburne MN-Carver MN-
802 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR HENNEPIN...WRIGHT...NORTHEASTERN MEEKER...SIBLEY...SCOTT...
WESTERN ANOKA...MCLEOD...SOUTHERN SHERBURNE AND CARVER COUNTIES...
At 802 PM CDT, severe thunderstorms were located along a line
extending from near Otsego to near Cologne to near Belle Plaine,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Elk River, St. Michael, Big Lake and Albertville around 805 PM
CDT.
Chaska, Chanhassen and Otsego around 810 PM CDT.
Ramsey, St. Francis and Excelsior around 815 PM CDT.
Eden Prairie, Shakopee, Andover, Savage and Prior Lake around 820
PM CDT.
Burnsville, Minnetonka, Edina, St. Louis Park and Hopkins around
825 PM CDT.
Lakeville, Richfield, East Bethel and MSP International Airport
around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.
Wind damage with these storms may occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4528 9427 4532 9422 4530 9416 4535 9409
4542 9405 4541 9320 4504 9323 4488 9318
4481 9325 4479 9333 4454 9328 4455 9391
4451 9388 4446 9393 4446 9434 4528 9436
TIME...MOT...LOC 0102Z 253DEG 45KT 4530 9367 4479 9374 4456 9374
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff270
WWUS53 KMPX 130118
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
818 PM CDT Thu May 12 2022
MNC093-130126-
/O.CAN.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Meeker MN-
818 PM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEEKER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.
LAT...LON 4529 9423 4531 9419 4530 9416 4535 9409
4542 9405 4541 9320 4504 9323 4488 9318
4481 9325 4479 9333 4454 9328 4455 9391
4451 9388 4446 9393 4448 9422
TIME...MOT...LOC 0116Z 262DEG 45KT 4532 9342 4481 9349 4458 9349
$$
MNC003-019-053-085-139-141-143-171-130145-
/O.CON.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Hennepin MN-Wright MN-Sibley MN-Scott MN-Anoka MN-McLeod MN-
Sherburne MN-Carver MN-
818 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR HENNEPIN...WRIGHT...EASTERN SIBLEY...SCOTT...WESTERN ANOKA...
NORTHEASTERN MCLEOD...SOUTHERN SHERBURNE AND CARVER COUNTIES...
At 816 PM CDT, a gust front was located along a line extending from
near Ramsey to near Eden Prairie to 5 miles northeast of New Prague,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
The gust front will be near...
Andover, Savage, Ramsey and Anoka around 820 PM CDT.
Burnsville, Edina, Ham Lake and Elko New Market around 825 PM CDT.
Lakeville, Richfield, East Bethel and MSP International Airport
around 830 PM CDT.
Bloomington around 835 PM CDT.
Mendota Heights around 840 PM CDT.
Other locations impacted by these severe thunderstorms include
Nowthen, Robbinsdale, Flying Cloud Airport, Cedar, North Minneapolis,
Mall Of America, Helena, Rassat, Marystown and Plato.
Thunderstorms with heavy rain will follow the gust front by up to 30
minutes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.
&&
LAT...LON 4529 9423 4531 9419 4530 9416 4535 9409
4542 9405 4541 9320 4504 9323 4488 9318
4481 9325 4479 9333 4454 9328 4455 9391
4451 9388 4446 9393 4448 9422
TIME...MOT...LOC 0116Z 262DEG 45KT 4532 9342 4481 9349 4458 9349
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff978
WWUS53 KMPX 130144
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
844 PM CDT Thu May 12 2022
MNC003-019-053-085-139-141-143-171-130154-
/O.EXP.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Hennepin MN-Wright MN-Sibley MN-Scott MN-Anoka MN-McLeod MN-
Sherburne MN-Carver MN-
844 PM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR HENNEPIN...WRIGHT...EASTERN
SIBLEY...SCOTT...WESTERN ANOKA...NORTHEASTERN MCLEOD...SOUTHERN
SHERBURNE AND CARVER COUNTIES WILL EXPIRE AT 845 PM CDT...
The gust front which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.
LAT...LON 4529 9423 4531 9419 4530 9416 4535 9409
4542 9405 4541 9320 4504 9323 4488 9318
4481 9325 4479 9333 4454 9328 4455 9391
4451 9388 4446 9393 4448 9422
TIME...MOT...LOC 0144Z 262DEG 45KT 4536 9298 4485 9305 4462 9305
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:32 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, May 12, 3:32 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 332 PM CDT Thu May 12 2022 .SHORT TERM...(This evening through Friday night) Issued at 329 PM CDT Thu May 12 2022 Key Messages: - Another round of potentially severe storms expected this evening/tonight, although they will be weakening as they head east. Storms have been ongoing all day in central Minnesota but are exiting our CWA currently. A few cells have also gone up in northern west-central Wisconsin as well which will move northeast out of the area. A noticeable warm front is moving north through southern Minnesota with 70s ahead of the front and some lower 90s behind it. As a strong trough pushes north through the Dakotas, thunderstorms are expected to break out late this afternoon in eastern South Dakota and quickly merge into a line that will rapidly move across the forecast area through midnight or so. With these initial storms in a very unstable airmass and steep mid-level lapse rates, large hail is possible but shear is not great and as the storms move east it looks like an outflow boundary will move out ahead of the storms as they move into central and eastern Minnesota and the storms should weaken. The largest threat with these storms will be damaging winds as they move east, with the biggest threat in western Minnesota with the threat lessening to the east as the outflow boundary outruns the storms. Wind Gusts will have the potential to reach 70 MPH or more in western Minnesota. The outflow boundary and weakening thunderstorms should reach the west Twin Cities metro around 9 or 10 pm, and by that point wind gusts may only be in the 40-50 MPH range. There is still a good bit of uncertainty as to how strong the storms will be as CAMs have been fairly consistent in rapidly weakening the line of storms just as they reach the vicinity of the metro. .LONG TERM...(Saturday through Thursday) Issued at 329 PM CDT Thu May 12 2022 Saturday through Wednesday - The extended will be fairly quiet with a quasi-zonal upper level flow setting up over the weekend. Temperatures will trend cooler over the weekend but remain several degrees above normal before turning closer to average next week. The most significant change will be the drier air that settles in across the region. Model guidance has dew points in the 40s and 50s, a far cry from the current Summer-like values. The EPS and GEFS bring a surge of moisture towards the end of the forecast period. This will bring our next meaningful chance for precip on Wednesday and Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1207 PM CDT Thu May 12 2022 Thunderstorms in central Minnesota will continue moving off to the northeast leaving terminals dry through the afternoon and early evening. Another strong line of thunderstorms will move into western Minnesota around 8 PM and head eastward, but as it does it will be weakening. It looks like a gust front will form and race ahead of the showers, and we will watch for this development which could bring stronger winds across the area. After the initial stronger storms pass there may be a few hours of -SHRA/-TSRA before we begin to clear out. Winds will be mainly from the east ahead of a warm front moving northward through the region, then become SE behind the front with gusts into the 20s. KMSP...Currently looks like the best chance for thunderstorms at the terminal comes around 10 pm as a weakening line of storms moves across. It is questionable how strong the storms will be at that time, but it looks like a gust front will move out ahead of the storms and may bring some gusty winds to around 40 MPH, but confidence is not great. There could be a brief break in activity after the initial storms, but then it looks like a few hours of -shra/-tsra coming in behind. /OUTLOOK FOR KMSP/ SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts. SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts. MON...VFR. Wind NW 10-15g25kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...DPH SHORT TERM...CEO LONG TERM...BPH AVIATION...CEO
Hazardous weather outlook, May 12, 4:25 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 425 PM CDT Thu May 12 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 425 PM CDT Thu May 12 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Strong to severe storms are likely late this afternoon through this evening, starting in southwestern Minnesota then spreading northeast across much of central and eastern Minnesota into western Wisconsin. Damaging wind gusts and large hail will be the primary threats, though a few tornadoes cannot be ruled out. Severe weather potential is highest in western and central Minnesota then diminishing going eastward. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this evening.
In the hours before
Local storm report, May 12, 7:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
724 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG GARFIELD 45.94N 95.49W
05/12/2022 DOUGLAS MN TRAINED SPOTTER
POWER LINES DOWN, SEMI TIPPED OVER.
&&
PEMLocal storm report, May 12, 7:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST RICHMOND 45.45N 94.52W
05/12/2022 M70 MPH STEARNS MN PUBLIC
REPORTED FROM STEARNS COUNTY EM.
&&
PEMLocal storm report, May 12, 7:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
731 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 4 ESE BELGRADE 45.43N 94.93W
05/12/2022 M63 MPH STEARNS MN MESONET
MESONET STATION MN043 BELGRADE 3ESE.
&&
MKMLocal storm report, May 12, 7:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST 2 SW ALEXANDRIA 45.87N 95.40W
05/12/2022 M72 MPH DOUGLAS MN ASOS
ASOS STATION KAXN ALEXANDRIA MN ASOS.
&&
CTGLocal storm report, May 12, 7:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 2 SSW ALEXANDRIA 45.87N 95.40W
05/12/2022 M72 MPH DOUGLAS MN ASOS
MEASURED AT ALEXANDRIA AIRPORT.
&&
MKMLocal storm report, May 12, 7:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
743 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FUNNEL CLOUD 2 NE WAITE PARK 45.57N 94.20W
05/12/2022 STEARNS MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL CLOUD 3
MILES NW OF VETERANS DRIVE AND CO RD 120.
&&
RMDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:00 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Douglas, Kandiyohi, Pope, Stevens, Swift | 45 min |
| May 12, 7:02 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 58 min |
| May 12, 7:08 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more | 67 min |
| May 12, 7:09 PM CDT | Tornado Warning | MPX | Douglas | 21 min |
| May 12, 7:14 PM CDT | Tornado Warning | MPX | Kandiyohi, Stearns | 16 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 44 min |
| May 12, 7:32 PM CDT | Tornado Warning | MPX | Todd | 13 min |
| May 12, 7:36 PM CDT | Tornado Warning | MPX | Morrison, Stearns | 9 min |
| May 12, 7:44 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 16 min |
| May 12, 7:48 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Mille Lacs, Sherburne | 57 min |
| May 12, 7:55 PM CDT | Tornado Warning | MPX | Benton, Morrison | 20 min |
| May 12, 7:56 PM CDT | Tornado Warning | MPX | Morrison | 19 min |
| May 12, 8:03 PM CDT | Tornado Warning | MPX | Morrison | 12 min |
| May 12, 8:06 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 54 min |
| May 12, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Ramsey, Washington | 39 min |
| May 12, 8:35 PM CDT | Special Weather Statement | MPX | Morrison | 85 min |
| May 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 36 min |
| May 12, 9:03 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 27 min |
| May 12, 9:17 PM CDT | Special Weather Statement | MPX | Chippewa | 28 min |
| May 12, 10:17 PM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 13, 3:07 AM CDT | River Flood Warning | MPX | Mille Lacs | 11 hr |
| May 13, 9:11 AM CDT | River Flood Warning | MPX | Sherburne, Stearns, Wright | 21 days |
| May 13, 9:13 AM CDT | River Flood Warning | MPX | Stearns | 21 days |
| May 13, 9:18 AM CDT | River Flood Warning | MPX | Todd | 67 hr |
| May 13, 1:53 PM CDT | River Flood Warning | MPX | Kanabec | 58 hr |
| May 13, 2:50 PM CDT | River Flood Warning | MPX | Anoka, Hennepin | 21 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.